MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE; TTL1LYR 16FR10ML 100%SILI UMST TR

MEDLINE INDUSTRIES INC. MEDLINE; TTL1LYR 16FR10ML 100%SILI UMST TR
Model Number URO170816S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was report, "the balloon popped after insertion as it was being inflated." a second foley catheter was then tested and it too burst before it was fully inflated.Due diligence has been completed.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.Due to the reported incident, medical intervention and in an abundance of caution, this medwatch is being filed.Sample available and sent for evaluation.Investigation conclusion / root cause: "the reported issue of a burst foley catheter was confirmed through visual inspection of one (1, ea) used opened sample provided.Based on the condition of the product and the description of the issue, some possible root causes could be, but are not limited to, patient anatomy, insertion distance, physical damage on the catheter, etc.The manufacturing facility will be notified regarding the issue." if any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was report "the balloon popped after insertion as it was being inflated." a second foley catheter was then tested and it too burst before it was fully inflated.

Brand Name
MEDLINE
Common Device Name
TTL1LYR 16FR10ML 100%SILI UMST TR
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key11556531
Report Number1417592-2021-00036
Device Sequence Number3433547
Product Code OHR
UDI-Device Identifier10889942126828
UDI-Public10889942126828
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberURO170816S
Device Catalogue NumberURO170816S
Device Lot Number20GBD790
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;